Show simple item record

dc.contributor.authorCorteel, Sylvie
dc.contributor.authorJosuat-Vergès, Matthieu
dc.contributor.authorWilliams, Lauren
dc.date.accessioned2012-03-05T20:23:40Z
dc.date.issued2011
dc.identifier.citationCorteel, Sylvie, Josuat-Vergès, Matthieu, and Lauren K. Williams. 2011. The Matrix Ansatz, orthogonal polynomials, and permutations. Advances in Applied Mathematics 46(1-4): 209–225.en_US
dc.identifier.issn0196-8858en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:8316218
dc.description.abstractIn this paper we outline a Matrix Ansatz approach to some problems of combinatorial enumeration. The idea is that many interesting quantities can be expressed in terms of products of matrices, where the matrices obey certain relations. We illustrate this approach with applications to moments of orthogonal polynomials, permutations, signed permutations, and tableaux.en_US
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherElsevieren_US
dc.relation.isversionofdoi:10.1016/j.aam.2010.04.009en_US
dc.relation.hasversionhttp://arxiv.org/abs/1005.2696en_US
dash.licenseOAP
dc.subjectorthogonal polynomialsen_US
dc.subjectmomentsen_US
dc.subjectpermutation tableauxen_US
dc.subjectrook placementsen_US
dc.subjectpermutationsen_US
dc.subjectsigned permutationsen_US
dc.subjectcrossingsen_US
dc.subjectGenocchi numbersen_US
dc.subjectcombinatoricsen_US
dc.titleThe Matrix Ansatz, Orthogonal Polynomials, and Permutationsen_US
dc.typeJournal Articleen_US
dc.description.versionAccepted Manuscripten_US
dc.relation.journalAdvances in Applied Mathematicsen_US
dc.date.available2012-03-05T20:23:40Z
dc.identifier.doi10.1016/j.aam.2010.04.009*


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record